OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.17 (1985) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/5050

Title: Theorems on the fixed point for multivalued mappings in topological vector spaces
Authors: Hadžic, Olga
Issue Date: 1985
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Olga Hadžic, “Theorems on the fixed point for multivalued mappings in topological vector spaces”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 17 (1985), pp. 1-11.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
17 (1985)
Abstract: Si dimostra una generalizzazione del teorema di punto fisso di Kakutani in un TV spazio.
A generalization of the fixed point theorem of Kakutani in TV space is given.
URI: http://hdl.handle.net/10077/5050
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.17 (1985)

Files in This Item:

File Description SizeFormat
HadzicRendMat17.pdf842.1 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.